# SDR SIMA20150303008

- Difficulty date: March 3, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 28,128 hours, 23,578 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHTING STRIP NR 1 WIRING BROKEN AT FLOOR STRIP.  R & R FLOOR PROXIMITY LIGHTING STRIP NR 1 IAW AMM 33-50-12.  SEE BOW 182880 FOR OPERATIONAL CHECK.
